# SDR 2003UALA00745

- Difficulty date: October 5, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 44,659 hours, 23,873 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Flap Proximity
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNABLE TO SELECT NOSE DOWN ELEVATOR TRIM FROM BOTH YOKES. MAINTENANCE TECHNICIANS DUPLICATED THE PROBLEM ON GROUND.  THE PROBLEM WAS TRACED TO A FAULTY FLAPS UP SWITCH (S245).  THE SWITCH WAS REPLACED.  OPERATIONAL CHECKS WERE PERFORMED SATISFACTORILY.
